MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LXC14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heartburn/Indigestion (1883)
Date of Event 10/12/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced ongoing gerd leading to linx device explant.The linx device was used as part of the anti-reflux procedure.Uneventful anti-reflux procedure and device implant on (b)(6) 2014.Patient reported bloating and gerd symptoms as worse than baseline.Uneventful device explant (b)(6) 2016.Linx device found in the correct position/geometry.Patient reported as well.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN 55126
MDR Report Key6091456
Report Number3008766073-2016-00084
Device Sequence Number19042798
Product Code LEI
UDI-Device Identifier00855106005158
UDI-Public00855106005158
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/13/2018
Device Model NumberLXC14
Device Lot Number7043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2016
Initial Report FDA Received Date11/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age39 YR
Patient Weight91